# SDR DALA2024121611741

- Difficulty date: December 9, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N506DN
- Make and model: Airbus A350-941
- Aircraft serial: 0175
- Aircraft time: 31,328 hours, 2,993 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SEAT 37G MISSING. FOUND AISLE PATHWAY LIGHT HARNESS BROKEN AT SEAT 37G, LIGHT MISSING. REMOVED BROKEN HARNESS. ERA 62292-14 TO BE CARRIED OUT. (LP# 6930205).
